Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Certain multiple valued harmonic function

Author: L. A. Caffarelli
Journal: Proc. Amer. Math. Soc. 54 (1976), 90-92
MathSciNet review: 0387623
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: The difference equation $ v({x^ + }) - v(x) = u(x)$ is solved for any harmonic $ u$ in the covering space of an unknotted curve.

References [Enhancements On Off] (What's this?)

  • [1] O. D. Kellogg, Foundations of potential theory, Dover, New York, 1953.
  • [2] Hans Lewy, Generalization of a theorem on the spatial angle, Russian Math. Surveys 26 (1971), no. 2, 131-137. MR 0435425 (55:8385)

Additional Information

Keywords: Harmonic function, covering space
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society